Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2015, Article ID 185910, 7 pages
http://dx.doi.org/10.1155/2015/185910
Research Article

Nonuniform Polynomial Dichotomy for Noninvertible Linear Discrete-Time Systems in Banach Spaces

School of Science, Hubei University of Automotive Technology, Shiyan, Hubei 442002, China

Received 27 May 2015; Accepted 6 August 2015

Academic Editor: Petko Petkov

Copyright © 2015 Tian Yue. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I.-L. Popa, T. Ceauşu, and M. Megan, “On exponential stability for linear discrete-time systems in Banach spaces,” Computers & Mathematics with Applications, vol. 63, no. 11, pp. 1497–1503, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. I.-L. Popa, T. Ceauşu, and M. Megan, “Nonuniform power instability and Lyapunov sequences,” Applied Mathematics and Computation, vol. 247, pp. 969–975, 2014. View at Publisher · View at Google Scholar · View at Scopus
  3. I.-L. Popa, M. Megan, and T. Ceau̧su, “Exponential dichotomies for linear discrete-time systems in Banach spaces,” Applicable Analysis and Discrete Mathematics, vol. 6, no. 1, pp. 140–155, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. N. Lupa and M. Megan, “Exponential dichotomies of evolution operators in Banach spaces,” Monatshefte für Mathematik, vol. 174, no. 2, pp. 265–284, 2014. View at Publisher · View at Google Scholar · View at Scopus
  5. L. Barreira and C. Valls, “Lyapunov sequences for exponential dichotomies,” Journal of Differential Equations, vol. 246, no. 1, pp. 183–215, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. B. Sasu and A. L. Sasu, “On the dichotomic behavior of discrete dynamical systems on the half-line,” Discrete and Continuous Dynamical Systems, vol. 33, no. 7, pp. 3057–3084, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. B. Sasu, “On exponential dichotomy of variational difference equations,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 324273, 18 pages, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. B. Sasu, “On dichotomous behavior of variational difference equations and applications,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 140369, 16 pages, 2009. View at Publisher · View at Google Scholar · View at Scopus
  9. O. Perron, “Die stabilitätsfrage bei differentialgleichungen,” Mathematische Zeitschrift, vol. 32, no. 1, pp. 703–728, 1930. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. L. Barreira and C. Valls, Stability of Nonautonomous Differential Equations, Springer, Berlin, Germany, 2008.
  11. G. Sell and Y. You, Dynamics of Evolutionary Equations, Springer, Berlin, Germany, 2002.
  12. W. A. Coppel, Dichotomies in Stability Theory, Springer, Berlin, Germany, 1978. View at MathSciNet
  13. L. Barreira and C. Valls, “Polynomial growth rates,” Nonlinear Analysis, Theory, Methods and Applications, vol. 71, no. 11, pp. 5208–5219, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. A. J. G. Bento and C. Silva, “Stable manifolds for nonuniform polynomial dichotomies,” Journal of Functional Analysis, vol. 257, no. 1, pp. 122–148, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. M. L. Rămneanţu, T. Ceauşu, and M. Megan, “On nonuniform polynomial dichotomy of evolution operators in Banach spaces,” International Journal of Pure and Applied Mathematics, vol. 75, no. 3, pp. 305–318, 2012. View at Google Scholar · View at Scopus
  16. I.-L. Popa, M. Megan, and T. Ceauşu, “Nonuniform exponential dichotomies in terms of Lyapunov functions for noninvertible linear discrete-time systems,” The Scientific World Journal, vol. 2013, Article ID 901026, 7 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus